Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 143, NWS Tulsa, OK

July 14, 2014Mayes County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2014, 5:49 PM CDT for Mayes County, Oklahoma. It was in force for 41 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2014, 5:49 PM CDT (22:49 UTC)
Expired
Jul 14, 2014, 6:30 PM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Mayes County, OK

The radar

The Tulsa radar (KINX), 37 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 6:02 PM CDTTSTM WND DMGAdair, OKSHINGLES BLOWN OFF ROOF. PRIVACY FENCES DOWNED. METAL ROOF BLOWN OFF BUILDING.
Jul 14, 6:02 PM CDTTSTM WND GST 60Adair, OK
Jul 14, 6:02 PM CDTHAIL 1Adair, OK
Jul 14, 6:10 PM CDTTSTM WND GST 585 S Adair, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
1347 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

897 
WUUS54 KTSA 142249
SVRTSA
OKC097-142330-
/O.NEW.KTSA.SV.W.0143.140714T2249Z-140714T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
549 PM CDT MON JUL 14 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MAYES COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 630 PM CDT

* AT 548 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
  OF ADAIR...AND MOVING SOUTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...ADAIR...PRYOR...SNOWDALE
  STATE PARK...SALINA...LOCUST GROVE AND CHOUTEAU.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 262 AND 272.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3624 9501 3622 9504 3612 9540 3651 9542
      3651 9521
TIME...MOT...LOC 2249Z 338DEG 18KT 3650 9533

HAIL...<.75IN
WIND...60MPH

$$

LACY
2 follow-up statements
107 
WWUS54 KTSA 142256
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
556 PM CDT MON JUL 14 2014

OKC097-142330-
/O.CON.KTSA.SV.W.0143.000000T0000Z-140714T2330Z/
MAYES OK-
556 PM CDT MON JUL 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MAYES COUNTY
UNTIL 630 PM CDT...

AT 553 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ADAIR...AND
MOVING SOUTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...ADAIR...PRYOR...SNOWDALE
  STATE PARK...SALINA...LOCUST GROVE AND CHOUTEAU

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 262 AND 272.

THE STORM CONTINUES TO STRENGHTEN...AND MAY NOW BE PRODUCING SOME 
SEVERE HAIL AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3624 9501 3622 9504 3612 9540 3651 9542
      3651 9521
TIME...MOT...LOC 2255Z 338DEG 18KT 3646 9530

HAIL...1.25IN
WIND...60MPH

$$

LACY
700 
WWUS54 KTSA 142306
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
606 PM CDT MON JUL 14 2014

OKC097-142330-
/O.CON.KTSA.SV.W.0143.000000T0000Z-140714T2330Z/
MAYES OK-
606 PM CDT MON JUL 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MAYES COUNTY
UNTIL 630 PM CDT...

AT 600 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ADAIR...AND
MOVING SOUTH AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...EMERGENCY MANAGEMENT. WIND DAMAGE TO ROOFS WAS         
REPORTED IN ADAIR AT 6 PM.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...PRYOR...SNOWDALE STATE
  PARK...SALINA...LOCUST GROVE AND CHOUTEAU

DIME TO QUARTER SIZE HAIL WAS ALSO REPORTED IN ADAIR AT 6 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3647 9535 3651 9521 3624 9501 3622 9504
      3612 9540
TIME...MOT...LOC 2305Z 343DEG 22KT 3640 9526

HAIL...1.00IN
WIND...60MPH

$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:56 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jul 14, 2:56 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
256 PM CDT MON JUL 14 2014

.DISCUSSION...
A COLD FRONT IS CURRENTLY SLIPPING SLOWLY SOUTHWARD THROUGH
SOUTHEASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. SCATTERED STRONG
THUNDERSTORMS DEVELOPED IN THE VICINITY OF THIS BOUNDARY ACROSS
NORTHWEST ARKANSAS EARLY THIS AFTERNOON. ISOLATED TO SCATTERED
THUNDERSTORM ACTIVITY IS LIKELY TO CONTINUE INTO THIS EVENING ALONG
THE FRONT AS IT CONTINUES SOUTHWARD. BY THE BEGINNING OF THE FIRST
PERIOD OF THE FORECAST... ALL CONVECTIVE ACTIVITY IS EXPECTED TO BE
CONTAINED ALONG AND SOUTH OF INTERSTATE 40.

PRECIPITATION CHANCES WILL END EARLY TUESDAY AS UNSEASONABLY COOL
AND DRY AIR FILTERS IN FROM THE NORTH. AS HAS BEEN ADVERTISED IN
RECENT FORECASTS... UNSEASONABLY COOL AIR WILL CONTINUE TO INHABIT
MUCH OF THE REGION FOR THE REMAINDER OF THE WEEK... KEEPING BOTH
MINIMUM AND MAXIMUM TEMPERATURES A GOOD 10 TO 15 DEGREES BELOW
SEASONAL AVERAGES.

LATER IN THE WEEK... A SURFACE LOW WILL DEVELOP IN THE VICINITY OF
EASTERN NEW MEXICO AND NORTHWEST TEXAS BY LATE WEDNESDAY IN RESPONSE
TO A PASSING SHORTWAVE TROUGH IN NORTHWEST FLOW ALOFT. THIS WILL
QUICKLY PULL DEEP MOISTURE NORTHWARD INTO SOUTHERN OKLAHOMA AND WEST
CENTRAL ARKANSAS. PRECIPITATION CHANCES WILL DRAMATICALLY INCREASE
THURSDAY ACROSS THIS AREA AS THE SURFACE LOW MIGRATES EASTWARD ALONG
A SURFACE FRONT... GENERALLY ALONG THE RED RIVER. MODELS CONTINUE TO
SHOW A VERY MOIST... TROPICAL-LIKE ATMOSPHERE... WITH PRECIPITABLE
WATER VALUES OVER 2 INCHES AS THE SURFACE LOW PASSES. THE CURRENT
FORECAST CALLS FOR HEAVY RAINFALL ACROSS SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS LASTING MOST OF THURSDAY. RAINFALL AMOUNTS ARE
CURRENTLY FORECAST TO BE A WIDESPREAD 2 TO 4 INCHES IN AREAS ALONG
AND SOUTH OF INTERSTATE 40.

THURSDAY IS EXPECTED TO BE THE COOLEST DAY OF THE WEEK... WITH
PERHAPS RECORD LOW MAXES AND MINS IN SOME LOCALES. A SLOW WARM-UP
WILL BEGIN FRIDAY... WITH TEMPERATURES RESUMING NORMAL JULY LEVELS
BY NEXT MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  81  59  76 /  10   0  10  40
FSM   66  82  61  78 /  20   0  10  20
MLC   65  84  59  78 /  20  10   0  30
BVO   59  81  55  76 /  10   0  10  40
FYV   61  78  52  76 /  20   0  10  20
BYV   59  76  53  76 /  20  10  10  10
MKO   63  81  57  76 /  10   0   0  30
MIO   59  79  55  76 /  10   0   0  20
F10   64  81  59  76 /  10   0  10  40
HHW   70  87  62  82 /  30  10   0  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....06
Hazardous weather outlook, Jul 14, 4:41 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT MON JUL 14 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
441 PM CDT MON JUL 14 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING THROUGH EARLY EVENING.

DISCUSSION...
THUNDERSTORMS ARE ONGOING LATE THIS AFTERNOON NEAR THE KANSAS
BORDER ALONG AN APPROACHING COLD FRONT...AND ALSO IN WESTERN
ARKANSAS ALONG A RESIDUAL FRONTAL BOUNDARY. THESE STORMS SHOULD
CONTINUE THROUGH THE AFTERNOON AND PERHAPS INTO EARLY
EVENING...WITH THE THUNDERSTORM THREAT GRADUALLY SHIFTING
SOUTHEASTWARD DURING THE OVERNIGHT HOURS AS THE COLD FRONT PUSHES
THROUGH THE REGION. WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED...BUT A LIMITED THREAT OF DAMAGING WINDS AND HAIL NEAR
QUARTER SIZE WILL EXIST THROUGH THE REST OF THE AFTERNOON. LOCALLY
HEAVY RAIN WILL ALSO REMAIN POSSIBLE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...NO HAZARDS.
WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL INCREASE WEDNESDAY THROUGH THURSDAY...
AND AN AXIS OF HEAVY RAIN CONTINUES TO APPEAR LIKELY DURING
THIS TIME FRAME. CURRENTLY THE HEAVIEST RAINS LOOK TO OCCUR ACROSS
SOUTHEAST OKLAHOMA...WHERE WIDESPREAD 2 TO 4 INCHES WITH LOCALLY
HIGHER AMOUNTS ARE FORECAST. THIS AMOUNT OF RAINFALL WILL INCREASE
THE POTENTIAL FOR BOTH FLASH FLOODING AND MAINSTEM RIVER FLOODING.

THUNDERSTORM CHANCES WILL CONTINUE FOR LATE WEEK INTO THE WEEKEND...
AS A WARM FRONT RETURNS NORTHWARD THROUGH THE REGION. TEMPERATURES
WILL REMAIN WELL BELOW NORMAL FOR MUCH OF THE UPCOMING WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 14, 3:51 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
351 PM CDT MON JUL 14 2014

ARZ011-020-142115-
FRANKLIN AR-MADISON AR-
351 PM CDT MON JUL 14 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHWESTERN MADISON

AT 351 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
PATRICK...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...SAINT PAUL...COMBS...BRASHEARS...DUTTON...
PATRICK...DELANEY AND CROSSES.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3576 9367 3576 9369 3570 9369 3574 9390
      3576 9390 3576 9395 3588 9395 3591 9366
TIME...MOT...LOC 2051Z 273DEG 13KT 3581 9387
Special weather statement, Jul 14, 4:37 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
437 PM CDT MON JUL 14 2014

OKZ056-142200-
NOWATA OK-
437 PM CDT MON JUL 14 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN NOWATA

AT 437 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTH
COFFEYVILLE...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SOUTH COFFEYVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3700 9540 3696 9540 3694 9541 3694 9543
      3678 9543 3673 9549 3700 9577 3700 9576
      3700 9542
TIME...MOT...LOC 2137Z 317DEG 18KT 3700 9561

LACY
Special weather statement, Jul 14, 4:43 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT MON JUL 14 2014

OKZ054-055-142215-
OSAGE OK-WASHINGTON OK-
443 PM CDT MON JUL 14 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE AND WASHINGTON

AT 443 PM CDT...A GUST FRONT FROM A DECAYING THUNDERSTORM OVER NORTH
CENTRAL OSAGE COUNTY WAS LOCATED ALONG A LINE EXTENDING FROM 5 MILES
NORTH OF BARTLESVILLE MUNICIPAL AIRPORT TO 5 MILES NORTHEAST OF
SUNSET LAKE TO 4 MILES SOUTH OF PEARSONIA TO 2 MILES SOUTHWEST OF
SHIDLER...MOVING SOUTH AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS
INCLUDE...PAWHUSKA...SHIDLER...HOMINY...AVANT...WYNONA...WOLCO...BARN
SDALL...PERSHING...TALLANT...NELAGONEY...OKESA...WEBB
CITY...PEARSONIA...FORAKER...BARTLESVILLE...RAMONA...OCHELATA...OSAGE
 HILLS STATE PARK...BARTLESVILLE MUNICIPAL AIRPORT AND SUNSET LAKE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3652 9580 3651 9581 3647 9602 3639 9628
      3642 9663 3690 9675 3689 9649 3674 9641
      3691 9600
TIME...MOT...LOC 2143Z 341DEG 32KT 3681 9601 3683 9616
          3672 9643 3674 9668

LACY
Special weather statement, Jul 14, 5:09 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
509 PM CDT MON JUL 14 2014

OKZ054-059-142315-
OSAGE OK-PAWNEE OK-
509 PM CDT MON JUL 14 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 509 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 24 MILES NORTHWEST
OF FAIRFAX...MOVING SOUTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HOMINY...FAIRFAX...PAWNEE...
MARAMEC...BLACKBURN...SKEDEE AND RALSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3670 9704 3669 9695 3675 9689 3676 9682
      3639 9636 3616 9682 3624 9682 3624 9692
      3633 9693 3633 9703 3637 9704 3651 9704
      3656 9691 3658 9690 3659 9692 3659 9705
      3668 9707
TIME...MOT...LOC 2209Z 327DEG 29KT 3678 9703

LACY
Special weather statement, Jul 14, 5:36 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
536 PM CDT MON JUL 14 2014

OKZ057-061-062-142300-
CRAIG OK-MAYES OK-ROGERS OK-
536 PM CDT MON JUL 14 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN CRAIG...NORTHERN MAYES AND NORTHEASTERN ROGERS

AT 536 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF CHELSEA...MOVING SOUTH AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CHELSEA...BIG CABIN...WHITE OAK...
PRYOR...STRANG...ADAIR...PENSACOLA...SNOWDALE STATE PARK AND SPAVINAW
STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3667 9530 3635 9504 3624 9534 3659 9548
      3660 9546 3660 9543 3661 9543
TIME...MOT...LOC 2236Z 338DEG 24KT 3657 9536

LACY
Special weather statement, Jul 14, 5:45 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 PM CDT MON JUL 14 2014

OKZ057-061-062-142315-
CRAIG OK-MAYES OK-ROGERS OK-
545 PM CDT MON JUL 14 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CRAIG...NORTHERN MAYES AND NORTHEASTERN ROGERS

AT 545 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF BIG
CABIN...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BIG CABIN...PRYOR...STRANG...ADAIR
AND SNOWDALE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3635 9505 3624 9534 3658 9544 3663 9529
TIME...MOT...LOC 2245Z 332DEG 19KT 3654 9534

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:11 PM CDTSpecial Weather StatementTSADelaware34 min
Jul 13, 7:18 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa42 min
Jul 13, 7:22 PM CDTSpecial Weather StatementTSACreek23 min
Jul 13, 7:44 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa24 min
Jul 13, 7:47 PM CDTSpecial Weather StatementTSACreek28 min
Jul 13, 7:53 PM CDTSpecial Weather StatementTSAOttawa37 min
Jul 13, 7:57 PM CDTSpecial Weather StatementTSAPawnee33 min
Jul 13, 8:09 PM CDTSpecial Weather StatementTSATulsa36 min
Jul 13, 8:12 PM CDTSpecial Weather StatementTSATulsa33 min
Jul 13, 8:20 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee40 min
Jul 13, 8:58 PM CDTSpecial Weather StatementTSATulsa32 min
Jul 13, 9:13 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa29 min
Jul 13, 9:27 PM CDTSpecial Weather StatementTSATulsa33 min
Jul 13, 9:30 PM CDTSpecial Weather StatementTSARogers30 min
Jul 13, 9:45 PM CDTSpecial Weather StatementTSARogers30 min
Jul 13, 9:58 PM CDTSpecial Weather StatementTSARogers32 min
Jul 13, 10:30 PM CDTSpecial Weather StatementTSANowata30 min
Jul 13, 11:36 PM CDTSpecial Weather StatementTSAOttawa54 min
Jul 14, 4:18 PM CDTSevere Thunderstorm WarningTSAOsage43 min
Jul 14, 4:37 PM CDTSpecial Weather StatementTSANowata23 min
Jul 14, 4:43 PM CDTSpecial Weather StatementTSAOsage, Washington32 min
Jul 14, 5:09 PM CDTSpecial Weather StatementTSAPawnee66 min
Jul 14, 5:17 PM CDTSevere Thunderstorm WarningTSAOsage43 min
Jul 14, 5:36 PM CDTSpecial Weather StatementTSAMayes24 min
Jul 14, 5:45 PM CDTSpecial Weather StatementTSAMayes30 min
Jul 14, 6:13 PM CDTSpecial Weather StatementTSAHaskell32 min
Jul 14, 6:18 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner19 min
Jul 14, 6:22 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore23 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.